# SDR CALA2025060905358

- Difficulty date: June 3, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N47370
- Make and model: Boeing 737-8
- Aircraft serial: 68823
- Aircraft time: 128 hours, 44 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bolt
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINUED REMOVING LEFT AFT EMERGENCY EXIT DOOR FOR R&E ACCESS. REF AMM TASK 52-22-00-000-801 FROM STEP (2) F TO STEP (2) L. DOOR REMOVED, HARDWARE BAGGED AND PLACED ON DOOR FRAME. DOOR REMOVED. INSTALLED AFT L/H EXIT DOOR INTO FUSELAGE AND INSTALLED, TORQUED, SAFTIED FWD AND AFT DOOR HINGE BOLTS ONLY. SNUBBER AND COUNTERBALANCE ACTUATOR BOLTS TEMP INSTALLED, REF LOG #5074328. VERIFIED TWO EACH HINGE BOLTS REPLACED. ACP INTERFACE INSPECTION OF HINGE ATTACH POINTS. REPLACED 3 DAMAGED BOLTS FOR COUNTERBALANCE ACTUATORS AND SNUBBER IN REF. AMM 52-22-00. OPS CHECKED OK. VERIFIED THE SAFETY AND SECURITY INSTALLLSTION OF L/H AFT OW EXIT DOOR.
